# SDR MASA2009062800193

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 31,996 hours, 23,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2923, PHX-ICT.  CREW REPORTED VERT EMER LIGHT AT 8F INOP.  MX WAS CALLED AND REPLACED LIGHT ASSY.
